I been taking Klonopin for over 6 months. Prior to that, I was taking Xanax for 3 months. I stopped cause I was told that X was more addictive. Both work good. I feel less DRUGGED with Klon. But, I want to eventually get off it. I tried to take it less. Normally going up to 3 days without it. During that time I feel my body have random painless muscle spasms throughout my body. From one spot on the side of my back, (particularly my TRAPS) to my toe. (just one) I also become very irritable. Getting angry easily. Withdrawing from everyone. Anxious, Unable to sleep. Very hard time focusing, or express myself. When I'm on it. I am relaxed. Though it has it's drawbacks as well. I tried going to a DR. . I told him I wanted to get off the drugs. But, he told me that because he WASN'T my personal DR., he CAN'T do anything for me. SO, he prescribed me Xanax. Anyone with experience having gone through the withdrawals and relapses of Xanax KLONOPIN, and the most effective way to get off them your insight would be much appreciated. Thanks for hearing out!
As David has said it is best to slowly taper off a benzodiazepine such as the xanax or klonopin. Going cold turkey can be dangerous. If you gradually reduce your daily dosage every couple of weeks, you can avoid the withdrawals that you are experiencing.
Hello MOMO773. I echo Dave and LaurieShay. You need to be very carefull with stopping these drugs. Benzodiazepines are extremely addictive and the longer on them, the more difficult it is for you when it is time to stop. Years ago, I was on xanax. I went into detox, a hospital, (5 weeks) even there, under a doctors 24/7 care,( I was put on phenibarbital , to replace the xanax).I had a seizure, which left me almost unable to literally the capabilty to talk. It took months before my speech was even to being to normal. I had to do speech therapy to relearn how to talk. You really have to be very very, carefull. Wishing you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2011 • 5 answers
Posted 19 Nov 2011 • 2 answers
Posted 5 Dec 2011 • 1 answer
Posted 1 Feb 2018 • 0 answers
Posted 2 days 6 hours ago • 0 answers